Journal article icon

Journal article

p‐kernels occurring in an isogeny class of p‐divisible groups

Abstract:
We give a computable criterion which allows to determine, in terms of the combinatorics of the root system of the general linear group, which p-kernels occur in an isogeny class of p-divisible groups over an algebraically closed field of positive characteristic. As an application we obtain a criterion for the non-emptiness of certain affine Deligne–Lusztig varieties associated to the general linear group.
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted Manuscript

Actions


Access Document


Files:
Publisher copy:
10.1112/blms.12028

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
More from this funder
Funding agency for:
Ziegler, P
Publisher:
London Mathematical Society Publisher's website
Journal:
Bulletin of the London Mathematical Society Journal website
Volume:
49
Issue:
2
Pages:
261-273
Publication date:
2017-01-17
Acceptance date:
2016-08-12
DOI:
EISSN:
1469-2120
ISSN:
0024-6093
Pubs id:
pubs:944064
URN:
uri:e2e84f0d-22d3-44cf-a101-472fa3cedf09
UUID:
uuid:e2e84f0d-22d3-44cf-a101-472fa3cedf09
Local pid:
pubs:944064
Keywords:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP